No products in the cart.
Panadol Advanced Paracetamol 500mg 16 Tablets
Roll over image to zoom in
Click to open expanded view
Panadol Advance Tablets are an effective pain reliever and fever reducer and are suitable for all ages from 6 years old.
Adults and children aged 12 years and over:
Swallow 2 tablets every 4 hours as needed.
Do not take more than 8 tablets in 24 hours.
Children aged 6 to 12 years:
Give 1/2 to 1 tablet every 4 hours as needed.
Do not give more than 4 tablets in 24 hours.
Do not give for more than 3 days at a time.
Each tablet contains: Paracetamol 500mg.
Also contains a mixture of sodium methyl (E219), sodium ethyl (E215) and sodium propyl (E217) parahydroxybenzoates.
|Dimensions||10 × 7.5 × 1 cm|